BibTeX record: journals/jct/AlonLM91

download as .bib file

@article{DBLP:journals/jct/AlonLM91,
  author    = {Noga Alon and
               Nathan Linial and
               Roy Meshulam},
  title     = {Additive bases of vector spaces over prime fields},
  journal   = {J. Comb. Theory, Ser. {A}},
  year      = {1991},
  volume    = {57},
  number    = {2},
  pages     = {203--210},
  url       = {http://dx.doi.org/10.1016/0097-3165(91)90045-I},
  doi       = {10.1016/0097-3165(91)90045-I},
  timestamp = {Thu, 23 Oct 2014 22:43:47 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jct/AlonLM91},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}